Hello. I went to my psychiatrist with all of the symptoms I have written in a notebook, she didn't really listen, and did not want to read herself, but she diagnosed me with symptoms of depression and anxiety, social anxiety in my condition. She prescribed me with Zoloft and I started taking it a day after. 25mg. I have been taking it for a week and a day now, I feel much worse. No panic attacks now, but it makes me very depressed, even more than before. and more tired. I saw a video on Youtube and someone said the first month of antidepressant is always the worse, it brings you down before it brings you up, is this correct? It's been a week now, and I dont know weather to keep taking it or just take l-tryptophan to increase serotonin levels? my vitamin d levels are also low, and i experience cognitive symptoms of depression every day.. i cant even watch TV shows or play games, cant enjoy anything I can't concentrate and my memory sucks so much. i dint understand what happened to my memory, I just want to not be so depressed and I just want quiet.. hearing my dad shouts at my mom to get out of bed does not help, it just makes me and her more depressed. I have no motivation at all for anything.. I want to start working out again, i want to go outside for even a walk. but i just cant.. I dont the motivation and confidence, I am basically 24/7 at home with no friends and only 4 un-supportive people around me every day, I'd just like to know what to do keep taking Zoloft?
Some people do experience a worsening of symptoms in the first week or so of starting a med. since you're past that, you should give your doctor a call today. They'll probably want you to go up to 50 or try a new med. Zoloft is a very good med that a lot of people are successful with. Be patient with it and don't be afraid to keep in touch with the doc!
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2009 • 6 answers
I have very bad depression that gives me migranes. I am taking zoloft but I am still depressed. the?
Posted 12 Feb 2010 • 2 answers
How can you tell if you feel depressed for no reason or feel depressed because of a real life issue?
Posted 4 Jul 2011 • 2 answers
Posted 20 Feb 2016 • 1 answer
Posted 15 days ago • 2 answers